# SDR ASOA2015011612066

- Difficulty date: December 23, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION BETWEEN BS 349-364 STRINGER 27L.  CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-003-A01.  REMOVED AND REPLACED THE  INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, AND DWG SH670-32050, REV J.
